Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have headache, backache, sore breast, feeling dizzy and tired. How to get relief?

hi can you help me please on this one my partner is havin headaches and miregrains she is constantly going dizzy and faint when she stands up and walks anywhere her breast are always sore she as had this for arround 1 week and she has had a vivid dream aswel as pains in her side and back ache.and feeling tiered all the time. thank you for the help doc. from steven.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The most likely cause of headaches in your partner could be migraines, as dizziness may occur in patients with migraine.
In addition, we need to exclude anemia and vitamin deficiencies as cause for her weakness and tiredness.
Please consult a general physician for detailed evaluation.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor